# SDR GR4D20160713001

- Difficulty date: June 17, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- Aircraft time: 12,961 hours, 6,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 159B1045611
- Condition: Cracked
- Location: Zone 200
- Part time: 12,961 hours, 6,423 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 169 CHANNEL CRACKED BETWEEN MAIN ENTRANCE DOOR ACTUATOR ATTACH POINTS. APPROXIMATE LENGTH IS 0.75 INCH.
